MAUDE Adverse Event Report: AESCULAP AG RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM; GYNAECOLOGY AND OBSTETRICS

AESCULAP AG RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM; GYNAECOLOGY AND OBSTETRICS
Model Number ER223R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap inc.That a recamier uterine curette #3 (part # er223r) was used during an unknown procedure performed on (b)(6) 2019.According to the complainant, the device fractured inside of the patient which required additional surgery.The complaint device was not available to be returned to the manufacturer for evaluation.Additional information has been requested, but has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation: due to a lack of the product, an investigation is not possible.Pictorial documentation: due to a lack of the product, a pictorial documentation is not possible.Batch history review: due to the fact, that no lot number was provided.A review of the device history records for the complained device is not possible.Explanation and rationale: based on the provided information, and without a product for investigation, a clear conclusion cannot be drawn.There is no capa request necessary.
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Updated: b3 event date, b5 event description,d2, e1 and e2 reporter.
 
Event or Problem Description
The patient underwent a dilation and curettage for a molar pregnancy.The curette fractured, broke, cracked and/or splintered inside of the patient.Due to this malfunction, an abdominal laparoscopy and hysteroscopy was performed.Further details were not provided.

Brand Name
RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM
Common Device Name
GYNAECOLOGY AND OBSTETRICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11344714
Report Number2916714-2021-00004
Device Sequence Number5036625
Product Code HCY
UDI-Device Identifier04038653041800
UDI-Public4038653041800
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberER223R
Device Catalogue NumberER223R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2021
Event Location Hospital
Date Report to Manufacturer01/25/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/30/2021
10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/18/2021